The Annals of Mathematical Statistics

The Capacities of Certain Channel Classes Under Random Coding

David Blackwell, Leo Breiman, and A. J. Thomasian

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 3 (1960), 558-567.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705783

Digital Object Identifier
doi:10.1214/aoms/1177705783

Mathematical Reviews number (MathSciNet)
MR127450

Zentralblatt MATH identifier
0119.13805

JSTOR
links.jstor.org

Citation

Blackwell, David; Breiman, Leo; Thomasian, A. J. The Capacities of Certain Channel Classes Under Random Coding. Ann. Math. Statist. 31 (1960), no. 3, 558--567. doi:10.1214/aoms/1177705783. https://projecteuclid.org/euclid.aoms/1177705783


Export citation